Trazodone, the most sedating atypical antidepressant, is widely used as an off-label hypnotic especially in the elderly. Although generally considered safe, it can potentially inhibit midbrain dopaminergic neurotransmission leading to the emergence of extrapyramidal adverse effects. Two previous cases of trazodone-induced parkinsonism have been described after its prolonged use as an antidepressant; however, there is no published case of secondary parkinsonism caused by trazodone in a nondepressed person after its use as a hypnotic. Here, we present a case of rapid development of bradykinetic-rigid parkinsonism temporally linked to the use of trazodone as a hypnotic in a nondepressed elderly man. Because of lack of awareness, this potential association was missed by his primary care physician and general neurologist. He was diagnosed as having idiopathic parkinsonism (Parkinson disease) and referred to a movement disorder neurologist. A secondary cause was suspected by his movement disorder neurologist that led to rapid withdrawal of trazodone and complete reversal of his symptoms. A practice point that needs to be underscored is that trazodone's use as a hypnotic can cause parkinsonism. All health care providers should be aware of this serious but seemingly fully reversible potential adverse effect.